Ask a doctor

Will is Cause a Rash? (Chronic) Have Been Using for 2 Years?

Doctor Answers (3)

Rash from Dysport

+1

Although allergy is possible it is very uncommon from injectable neurotoxins such as Botox or Dysport, if you have developed a rash after  a treatment you should follow up with your cosmetic surgeon.


West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Dysport and Rashes

+1

Thank you for your question. If the question is relating to the injectables, Botox or Dysport should not cause a rash if you have been having treatments for the past 2 years. Rashes can be due to an allergic reaction to the product. Both products are very similar with very similar results and side effects, but these results can vary person to person. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for an evaluation and for the safest and most effective treatments. I hope this helps.

Sonia Badreshia-Bansal, MD
Bay Area Dermatologist
4.0 out of 5 stars 10 reviews

Rash with Dysport

+1

I have never seen Dysport cause a rash of any kind, so I would say that it is unlikely that it would be the cause of your rash.  I would recommend seeing a dermatologist to have your rash evaluated and hopefully find the cause.  

Michael I. Echavez, MD
San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.